Thread: Take steriods and LOSE weight.
02-09-2004, 09:26 PM #1
Take steriods and LOSE weight.
ARRRRRGGGGGG. I'm pissed ladies and gentlemen. I've lost 6 lbs in like 3 days and I'm flipping out. I feel weak too. I did chest today and I swear I couldn't get 3 plates. Last week I was good for 325lbs, and I felt strong. What the hell is going on here!?. I'm in the last week of my cycle (12 weeker of Deca and Test) and I feel lame. The prob is I've been eating like crap, and hardly drinking any water. God I hate this crap. I just wanted to rant and vent. Any advice or words of encouragement would be great. Oh by the way I finally bought a new comp, so I'll be back on here alot more( my old one died).
02-09-2004, 09:29 PM #2Originally Posted by JohnDoe1234
02-09-2004, 09:29 PM #3Originally Posted by JohnDoe1234
02-09-2004, 09:34 PM #4Originally Posted by RoNNy THe BuLL
02-09-2004, 09:45 PM #5
Tough to hear bro. I know where you're coming from. Tomorrow is a new day, make it count.
02-09-2004, 09:51 PM #6
Get focused bro.....
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)